# SDR RAIA00501006

- Difficulty date: January 4, 2005
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N568HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41086
- Aircraft time: 17,585 hours, 19,709 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Hsi
- Part number: 70031901
- Part serial: 96029671
- Condition: Failed
- Location: Cockpit
- Part time: 17,098 hours, 18,176 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

3641 - PIT - FO'S EHSI TUBE FAILED.  MAINTENANCE REMOVED AND REPLACED FO'S EHSI.
